# SDR SWAA2022032957844

- Difficulty date: September 12, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 40,396 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO FLOOR TRANSITION STRIP STA 887 LB 8 - RBL 21 WL 163 / AFT CARGO FLOOR TRANSITION STRIP STA 887 LBL 8 RBL 21 IS OUT OF LIMITS DUE TO NO LIMITS FOUND IN SRM REMOVED AND REPLACED TRANSITION STRIP (TEE) I-A-W SRM 51-40-05-0G-0; SRM 51-40-02-0G-0.
